
- Provides temporary relief of severe sinus and cold symptoms
- Each caplet contains 325 mg of the pain reliever acetaminophen
- 5 mg of the nasal decongestant phenylephrine
- 200 mg of the expectorant guaifenesin
- Relieves headache, sinus congestion/pressure, and nasal and chest congestion
- Reduces fever and aches and pains
- Non-drowsy formula for daytime
Product image may differ from item received due to packaging update.
Active Ingredients: Acetaminophen (325 mg), Guaifenesin (200mg), Phenylephrine HCl (5 mg) (Nasal Decongestant)
Warnings
Important: Read all product information before using. Keep this box for important information. Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3250 mg acetaminophen) in 24 hours. Severe liver damage may occur if you take
Keep out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- More than 4,000 mg of acetaminophen in 24 hours
- With other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
- If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product
- If you have ever had an allergic reaction to this product or any of its ingredients
- Liver disease
- Heart disease
- High blood pressure
- Thyroid disease
- Diabetes
- Trouble urinating due to an enlarged prostate gland
- Persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis or emphysema
- Cough that occurs with too much phlegm (mucus)
- Nervousness, dizziness or sleeplessness occur
- Pain, nasal congestion or cough gets worse or lasts more than 7 days
- Fever gets worse or lasts more than 3 days
- Redness or swelling is present
- New symptoms occur
- Cough come back or occurs with rash or headache that lasts
These could be signs of a serious condition
Keep out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.